Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

cortisone shots in both heels

Posted by mik w. on 2/03/02 at 13:57 (072430)

i had shots in both heels and couldnt walk for a week.
my condition now is worse than it was before i had the shots.
has anyone gone through this.
please reply,thanx

Re: cortisone shots in both heels

Ray...... on 2/03/02 at 14:47 (072442)

Yes...but it did get back to 'normal' pain after some time. My uncle is a doc and sais NEVER get cortisone as the resulting crystals may be worse that the injury. I didn't know this when I got the injections

Re: cortisone shots in both heels(RAY)

mik w. on 2/03/02 at 16:05 (072458)

how long did it take before you were back to normal, ray and what did you do to get to this point? do you have any other helpful knowledge? thank you for replying. i really appreciate it.

Re: cortisone shots in both heels

Necee on 2/07/02 at 01:06 (072882)

I had the shots but it was against my better judgement. I have been told by several different people to not have them. The way I understand it....Cortizone doesn't absorb into the body, which can cause other problems later on. I was in such pain that the Pod said the shots would ease my PF, so I agreed to have it done. He said he was using a synthetic drug and that there were no ill effects. Well the shots did ease the pain, my foot just felt numb but unfortunately the pain returned.
Hope you have better luck, keep in touch and let us know how your doing.
Happy Trails to you...
Necee

Re: cortisone shots in both heels

Nicole K. on 2/08/02 at 01:52 (072996)

I had the exact same thing today. :( I have had a lot of cortizone shots in the past and what usually happens when things get worse happens sometimes. My pod called it 'rebound pain.' I am feeling numb sort of, but the pain is still there, unfortunately.

Re: cortisone shots in both heels

Ray...... on 2/03/02 at 14:47 (072442)

Yes...but it did get back to 'normal' pain after some time. My uncle is a doc and sais NEVER get cortisone as the resulting crystals may be worse that the injury. I didn't know this when I got the injections

Re: cortisone shots in both heels(RAY)

mik w. on 2/03/02 at 16:05 (072458)

how long did it take before you were back to normal, ray and what did you do to get to this point? do you have any other helpful knowledge? thank you for replying. i really appreciate it.

Re: cortisone shots in both heels

Necee on 2/07/02 at 01:06 (072882)

I had the shots but it was against my better judgement. I have been told by several different people to not have them. The way I understand it....Cortizone doesn't absorb into the body, which can cause other problems later on. I was in such pain that the Pod said the shots would ease my PF, so I agreed to have it done. He said he was using a synthetic drug and that there were no ill effects. Well the shots did ease the pain, my foot just felt numb but unfortunately the pain returned.
Hope you have better luck, keep in touch and let us know how your doing.
Happy Trails to you...
Necee

Re: cortisone shots in both heels

Nicole K. on 2/08/02 at 01:52 (072996)

I had the exact same thing today. :( I have had a lot of cortizone shots in the past and what usually happens when things get worse happens sometimes. My pod called it 'rebound pain.' I am feeling numb sort of, but the pain is still there, unfortunately.